# SDR SWIA201945690

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 35,682 hours, 25,642 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Failed
- Location: Trim System
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXPERIENCED FULL LEFT RUDDER DEFLECTION DURING DESCENT. RUDDER TRIM FOUND TO BE ALMOST FULL NL POSITION. RESET RUDDER TRIM TO CENTER AND LANDED WITH NO FURTHER ISSUES. (FLT#3290) CLOSED REMOVED AND REPLACED RUDDER TRIM/AILERON TRIM PANEL. PERFORMED OP CHECK OF RUDDER TRIM SYSTEM RUDDER TRIM OP CHECKS GOOD IAW AMM.
